From my experience bowel inflammation and even bleeding can be either Crohn's or IBS related. As well, I use to take ibuprofen for the pain but I now know that particular anti-inflammatory creates ulcers and bleeding in our intestines! In fact the pictures from a prior year colonoscopy were outright rejected because I had been consuming ibuprofen periodically...
I was diagnosed with Crohn's in the days when no one had decided to invent the catch-all phrase "Intestinal Bowel Syndrome". And after many years with very similar symptoms I now know I have IBS, whatever that actually is.
Thank you Michael - someone had said that IBS doesn't cause inflammation that would be shown on colonoscopy but I thought it may do. I don't take ibuprofen and actually I've never had any bleeding so perhaps IBS will be the answer. Hope you don't suffer too much with your IBS. Take care
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.